# SDR MASA2017022812637

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 29,357 hours, 24,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 15 AND 11 INOPERATIVE.  REPLACED THE LAMPS.
